# SDR SWAA2022082231365

- Difficulty date: July 20, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193CL HAS A DELAMINATED DENT ON THE EXTERNAL SKIN / [01] IDENTIFIED PANEL 193CL MATERIAL ACCORDING TO SRM 53-40-70-0I-4; FIG. 2; TABLE 2; ITEM 9. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-40-70-1A-1; PARA'S 2.D AND 4.A.(6); AND FIG. 102. AREAS TO BE REPAIRED ACCORDING TO SRM 51-70-05-2R-2; AS REQUIRED BY SRM 53-40-70-2R-1; PARA'S 2; 4.B.(1); AND TABLE 201. STRIPPED SURFACE FINISHES IN REPAIR AREA; REMOVED DELAMINATED PLIES TO A REGULAR SHAPE; TAP TESTED AREAS (NO DISBONDS NOTED); REMOVED CONTAMINANTS FROM REPAIR AREA; ALL ACCORDING TO SRM 51-70-05-2R-2; PARA'S 4.A THRU 4.C.[04] APPLIED BMS 5-28; TY 7 POTTING COMPOUND TO EXPOSED CORE (LOT# AK1AP8072K); CURED APPLIED POTTING COMPOUND; SANDED POTTING COMPOUND FLUSH WITH THE SURROUNDING AREAS; CLEANED ALL REPAIR AREAS; THEN FABRICATED REPAIR PLIES FROM BMS 8-79; ST 1581 FIBERGLASS (LOT# 1495932-1); AND BMS 5-129; GR 05 ADHESIVE (LOT# 1494556-1); ALL ACCORDING TO SRM 51-70-05-2R-2; PARA. 4.D.; AND SRM 51-70-05;2R-11; PARA'S 4.A THRU 4.D.  REQUEST OK TO LAYUP.13] ACCOMPLISHED UT POST REPAIR INSPECTION OF REPAIR AREA NO DISBONDS NOTED IAW 737 NDTM PART 4; 51-00-02 TOOL# ATS843 CAL. DUE 06/2023.
